# SDR CKSA97403

- Difficulty date: May 18, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N108CK
- Make and model: Lkheed 1011385115
- Aircraft serial: 193N1204
- System (JASC): 3350 · Emergency Lighting
- Part: Power Pack
- Part number: 516574
- Condition: Inoperative
- Location: Flt Deck
- Stage of operation: CR
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLT DECK EMERGENCY EXIT LIGHT CAME ON IN FLT WITH UNARM LT ON WOULD NOT RECYCLE.  NO EMERGENCY EXIT LIGHTS ON IN BACK CABIN.  REMOVED AND REPLACED EMERGENCY POWER PACK PER MM CH 33-51-00, OPS CHECKS GOOD.
